151
Views
23
CrossRef citations to date
0
Altmetric
Original Articles

Waves in viscoelastic media described by a linear fractional model

, &
Pages 283-291 | Received 27 Feb 2010, Published online: 17 May 2011
 

Abstract

Recently, the classical wave equation has been generalized for the case of viscoelastic media described by the fractional Zener model (cf. [S. Konjik, Lj. Oparnica, and D. Zorica, Waves in fractional Zener type viscoelastic media, J. Math. Anal. Appl. (2009), doi:10.1016/j.jma.2009.10.043]). In this article, we use a more general fractional model for a viscoelastic body to describe the wave equation for viscoelastic infinite media, and prove existence and uniqueness of distributional solutions to the corresponding generalized Cauchy problem.

AMS Subject Classifications :

Acknowledgements

This work was supported by Projects 174005 and 174024 of the Serbian Ministry of Science and START-project Y-237 of the Austrian Science Fund.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 778.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.